MAUDE Adverse Event Report: RESHAPE MEDICAL MAESTRO RECHARGABLE SYSTEM; RECHARGABLE NEUROREGULATOR

RESHAPE MEDICAL MAESTRO RECHARGABLE SYSTEM; RECHARGABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Codes Device Inoperable (1663); Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2016
Type of Reportable Event Malfunction
Event or Problem Description
The device was implanted on (b)(6) 2016.The rnr had a flashing red light during implantation, half-way through patient registration with the cp.The rnr was replaced and the case was successfully completed.

Brand Name
MAESTRO RECHARGABLE SYSTEM
Common Device Name
RECHARGABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE MEDICAL
2800 patton road
saint paul MN 55113
MDR Report Key7466433
Report Number3005025697-2018-00006
Device Sequence Number159522
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/02/2017
Device Model Number2002
Device Catalogue Number2002
Device Lot Number093G13315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2016
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;